Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Correction to the Ppaer "On Expandability of Models of Peano Arithmetic. I" Studia Logica 35 (1976), pp. 409-419

Roman Murawski
Studia Logica: An International Journal for Symbolic Logic
Vol. 36, No. 3 (1977), p. 237
Published by: Springer
Stable URL: http://www.jstor.org/stable/20014857
Page Count: 1
  • Download ($43.95)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[237]
    [237]